# SDR DALA2022103107048

- Difficulty date: October 19, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,313 hours, 10,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL CATERING CREW REPORTED UNABLE TO OPEN DOOR 4R FULLY, JAMMED HALF WAY. CORRECTIVE ACTION: FOUND SLIDE COVER LOOSE AND DAMAGED. TEMPORARLY REPAIRED REINSTALLED ACCORDINGLY OPENING AND CLOSING OF DOOR 4R NORMAL NOW IAW AMM 25-62.
